# SDR DHL2008805501

- Difficulty date: March 16, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCY COMPT CORROSION BETWEEN SKIN AND FINGER DOUBLER (STA 30.000 - 50.000 L-32R TO L-33R).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 03-14-08, ASTAR EVA D853-00048 REV IR DATED 02-27-08 (SEMAN DWG ED-4714) DATED 02-18-08.  REMOVED CORROSION IAW SRM 51-1-21.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  CUT OUT DAMAGED SECTION IAW SEMAN DWG ED-4714.  FABRICATED REPAIR DOUBLER, FILLERS, AND INTERNAL REPAIR SPLICES, INTERNAL FINGER DOUBLER IAW SEMAN DWG ED-4714.  PERFORMED NDT INSP IAW BOEING DC8 NDT SPM PART 06-10-01-001.  NO CRACK, NO CORROSION FOUND.  ENCLOSED SMN FORM 242-2.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW EVA D853-00048 AND SEMAN DWG NR ED-4714, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
